# SDR GTIA2023121537691

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,648 hours, 10,382 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES REPORTES FROM FA A @3000 RAN ELIMINATION OF ODOR/FUMES PROCEDURES INFLGHT-PER CREW AQE REPORTING SHEET AND TSM 05-50-00. ISOLATED CABIN ODOR TO PACK # 2. SEE NEXT LP 3292198-2 FOR CORRECTIVE ACTION.
